# SDR UPS804941

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551672
- Condition: Delamination
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING NR 3 SPOILER PANEL DELAMINATED.  REPLACED SPOILER PANEL PER MM 27-61-01.
